# SDR SWAA2022100351928

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 62,209 hours, 37,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: R/H Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING EMER CHGR FWD CIRCIUIT BREAKER ON P18-3 TRIPPED AND RESET UNSUCCESSFUL / [01] REMOVED AND REPLACED LH AND RH FWD CABIN BATTERY PACKS; OPS CHECK GOOD REF AMM 33-51-06.
